Free Access
Volume 20, 2016
Page(s) 238 - 260
Published online 18 July 2016
  1. K.B. Athreya and P.E. Ney, Branching processes. Springer-Verlag (1972). [Google Scholar]
  2. R.B. Bapat and T.E.S. Raghavan, Nonnegative matrices and applications. Vol. 64 of Encyclopedia of Mathematics and its Applications. Cambridge University Press (1997). [Google Scholar]
  3. M. Barczy, M. Ispány and G. Pap, Asymptotic behavior of unstable INAR(p)processes. Stoch. Process. Appl. 121 (2011) 583–608. [CrossRef] [Google Scholar]
  4. R.A. Brualdi and D. Cvetković, A combinatorial approach to matrix theory and its applications. Discrete Mathematics and its Applications. CRC Press, Boca Raton (2009). [Google Scholar]
  5. S.N. Ethier and T.G. Kurtz, Markov processes. Characterization and convergence. Wiley (1986). [Google Scholar]
  6. R.A. Horn and Ch.R. Johnson, Matrix Analysis. Cambridge University Press (1985). [Google Scholar]
  7. M. Ispány and G. Pap, A note on weak convergence of random step processes. Acta Math. Hungar. 126 (2010) 381–395. [CrossRef] [MathSciNet] [Google Scholar]
  8. M. Ispány and G. Pap, Asymptotic behavior of critical primitive multi-type branching processes with immigration. Stoch. Anal. Appl. 32 (2014) 727–741. [CrossRef] [Google Scholar]
  9. M. Ispány, K. Körmendi and G. Pap, Asymptotic behavior of CLS estimators for 2-type doubly symmetric critical Galton–Watson processes with immigration. Bernoulli 20 (2014) 2247–2277. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, 2nd edition. Springer-Verlag (2003). [Google Scholar]
  11. A. Joffe and M. Métivier, Weak convergence of sequences of semimartingales with applications to multitype branching processes. Adv. Appl. Probab. 18 (1986) 20–65. [CrossRef] [MathSciNet] [Google Scholar]
  12. O. Kallenberg, Foundations of Modern Probability. Springer (1997). [Google Scholar]
  13. I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, 2nd ed. Springer (1991). [Google Scholar]
  14. H. Kesten and B.P. Stigum, Additional limit theorems for indecomposable multidimensional Galton–Watson processes. Ann. Math. Statist. 37 (1966) 1463–1481. [CrossRef] [MathSciNet] [Google Scholar]
  15. K. Körmendi and G. Pap, Statistical inference of 2-type critical Galton–Watson processes with immigration. Preprint arXiv:1502.04900 (2015). [Google Scholar]
  16. H. Minc, Nonnegative matrices. Wiley-Interscience Series in Discrete Mathematics and Optimization. A Wiley-Interscience Publication, John Wiley & Sons (1988). [Google Scholar]
  17. M.P. Quine, The multi-type Galton–Watson process with immigration. J. Appl. Probab. 7 (1970) 411–422. [CrossRef] [Google Scholar]
  18. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. 3rd edition, corrected 2nd printing. Springer-Verlag (2001). [Google Scholar]
  19. C.Z. Wei and J. Winnicki, Some asymptotic results for the branching process with immigration. Stoch. Process. Appl. 31 (1989) 261–282. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.